Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on subdiagonality for triangular AF algebras


Author: Belisario A. Ventura
Journal: Proc. Amer. Math. Soc. 110 (1990), 775-779
MSC: Primary 47D25; Secondary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1990-1021907-4
MathSciNet review: 1021907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the analogue, for triangular AF algebras, of the notion of subdiagonality for subalgebras of von Neumann algebras. We show that a subalgebra $ \mathcal{T}$ of the AF algebra $ \mathcal{A}$ is subdiagonal if and only if it is strongly maximal.


References [Enhancements On Off] (What's this?)

  • [A] W. B. Arveson, Analyticity in operator algebras, Amer. J. Math. 89 (1967), 578-642. MR 0223899 (36:6946)
  • [MS] P. Muhly and B. Solel, Subalgebras of groupoid $ {C^ * }$-algebras, J. Reine Angew. Math. 402 (1989), 41-75. MR 1022793 (90m:46098)
  • [MSS] P. Muhly, K-S Saito, and B. Solel, Coordinates for triangular operator algebras, Ann. of Math. (2) 127 (1988), 245-278. MR 932297 (89h:46088)
  • [P] S. C. Power, On ideals of nest subalgebras of $ {C^ * }$-algebras, Proc. London Math. Soc. (3) 50 (1985), 314-332. MR 772716 (86d:47057)
  • [PPW] J. R. Peters, Y. T. Poon, and B. H. Wagner, Triangular AF algebras, J. Operator Theory (to appear). MR 1054818 (91h:46102)
  • [SV] S. Stratila and D. Voiculescu, Representations of AF algebras and of the group $ U\left( \infty \right)$, Lecture Notes in Math., vol 486, Springer-Verlag, Berlin, 1975. MR 0458188 (56:16391)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46L05

Retrieve articles in all journals with MSC: 47D25, 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021907-4
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society